Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/12885
Title: Converting to and from dilated integers
Authors: Raman, R
Wise, DS
First Published: 1-Apr-2008
Publisher: IEEE COMPUTER SOC
Citation: IEEE TRANSACTIONS ON COMPUTERS, 2008, 57 (4), pp. 567-573
DOI Link: 10.1109/TC.2007.70814
ISSN: 0018-9340
Links: http://hdl.handle.net/2381/12885
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.